MAUDE Adverse Event Report: ZIMMER CAS CAS FIXATION PIN 3.2D X 150MM STERILE; PROTHESIS, KNEE

ZIMMER CAS CAS FIXATION PIN 3.2D X 150MM STERILE; PROTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, rosa platforms remain at hospitals.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.: rosa platforms remain at hospital.
 
Event or Problem Description
It was reported the event occurred approximately 14 days after an initial knee operation for placement of the femoral tracker, patient was admitted with a distal femoral fracture in line with the pin tracts.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were provided and were reviewed.An x-ray of the reported bone fracture confirmed the fracture and provided an analysis indicating the fractures were in line with the guide pin placement as expected.The fracture has not affected the stability or alignment of the implant and no implant concerns were identified.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CAS FIXATION PIN 3.2D X 150MM STERILE
Common Device Name
PROTHESIS, KNEE
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
kristen lashley
56 e. bell dr.
warsaw, IN 46582
9016334069
MDR Report Key15698131
Report Number0009617840-2022-00027
Device Sequence Number5471522
Product Code OLO
UDI-Device Identifier00889024563629
UDI-Public(01)00889024563629(17)270220(10)65348935
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K210121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20-8000-000-10
Device Lot Number65348935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown